# SDR A6WA2011741088

- Difficulty date: October 13, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Ws274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 699BB CHAFED, BLENDED DAMAGED ON PANEL 699BB IAW 51-12-00, MAX DAMAGE LOSS .010 MAX REMAINING .045 WITHIN LIMITS IAW REO 601R-57-60-020.
